Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 203, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2010, 5:41 PM EDT for Montgomery County, Treutlen County, Wheeler County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2010, 5:41 PM EDT (21:41 UTC)
- Expired
- Jun 27, 2010, 6:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:04 PM EDT | TSTM WND DMG | 11 E Soperton, GA | TREUTLEN COUNTY 911 RELAYED REPORTS OF A DOWNED TREE ON HIGHWAY 86 NEAR THE HIGHWAY 86/46 INTERSECTION. THE TREE HAS BEEN CLEARED FROM THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS52 KFFC 272141
SVRFFC
GAC209-283-309-272230-
/O.NEW.KFFC.SV.W.0203.100627T2141Z-100627T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT SUN JUN 27 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
EXTREME NORTHEASTERN WHEELER COUNTY IN CENTRAL GEORGIA
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 630 PM EDT
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED JUST SOUTH OF LOTHAIR...MOVING EAST AT
10 MPH. ANOTHER AREA OF SEVERE THUNDERSTORMS WILL MOVE INTO
TREUTLEN COUNTY FROM LAURENS COUNTY. WIDESPREAD WIND DAMAGE HAS
BEEN REPORTED WITH THE STORM IN LAURENS COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SOPERTON...HIGGSTON...AND KIBBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3227 8244 3216 8246 3225 8276 3229 8275
3230 8273 3234 8274 3237 8271 3246 8269
3247 8265 3243 8239 3239 8239
TIME...MOT...LOC 2139Z 283DEG 7KT 3232 8263
$$2 follow-up statements
960
WWUS52 KFFC 272202
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT SUN JUN 27 2010
GAC309-272208-
/O.CAN.KFFC.SV.W.0203.000000T0000Z-100627T2230Z/
WHEELER GA-
602 PM EDT SUN JUN 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WHEELER COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING FOR WHEELER COUNTY HAS MOVED
EAST INTO MONTGOMERY AND TREUTLEN COUNTIES. SEVERE WEATHER IS NO
LONGER EXPECTED FROM THIS THUNDERSTORM IN WHEELER COUNTY.
IF YOU SAW WIND DAMAGE...CALL THE NATIONAL WEATHER SERVICE TOLL FREE
AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3226 8244 3216 8246 3222 8257 3234 8270
3245 8267 3246 8266 3247 8265 3243 8239
3239 8239
TIME...MOT...LOC 2158Z 283DEG 7KT 3231 8259
$$
GAC209-283-272230-
/O.CON.KFFC.SV.W.0203.000000T0000Z-100627T2230Z/
MONTGOMERY GA-TREUTLEN GA-
602 PM EDT SUN JUN 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR TREUTLEN AND NORTHERN MONTGOMERY COUNTIES...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS COVERED MUCH OF TREUTLEN COUNTY AND NORTHERN
MONTGOMERY COUNTY FROM JUST SOUTH OF BLACKVILLE...TO SOPERTON...TO
KIBBEE...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZAIDEE...LOTHAIR...FIVE POINTS AND HIGGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING
IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
THIS STORM PRODUCED WIDESPREAD WIND DAMAGE IN LAURENS COUNTY. WIND
GUSTS TO 60 MPH ARE STILL INDICATED ACROSS PORTIONS OF TREUTLEN
COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3226 8244 3216 8246 3222 8257 3234 8270
3245 8267 3246 8266 3247 8265 3243 8239
3239 8239
TIME...MOT...LOC 2158Z 283DEG 7KT 3231 8259
$$
19656
WWUS52 KFFC 272223
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SUN JUN 27 2010
GAC209-283-272232-
/O.EXP.KFFC.SV.W.0203.000000T0000Z-100627T2230Z/
MONTGOMERY GA-TREUTLEN GA-
623 PM EDT SUN JUN 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR TREUTLEN AND NORTHERN
MONTGOMERY COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM EDT...
AT 619 PM EDT...THE STORMS THAT EARLIER PROMPTED THE WARNING FOR
THESE COUNTIES HAVE WEAKENED AND MOVED INTO EMANUEL AND TOOMBS
COUNTY. SEVERE THUNDERSTORMS ARE NO LONGER EXPECTED WITH THIS
ACTIVITY ACROSS TREUTLEN OR MONTGOMERY COUNTIES.
LIGHT TO MODERATE RAIN AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN
STILL BE EXPECTED ACROSS TREUTLEN AND NORTHERN MONTGOMERY COUNTY FOR
THE NEXT 30 MINUTES OR SO.
IF YOU SAW WIND DAMAGE OR LARGE HAIL...WAIT UNTIL AFTER THE
STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL
FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3226 8244 3216 8246 3222 8257 3234 8270
3245 8267 3246 8266 3247 8265 3243 8239
3239 8239
TIME...MOT...LOC 2222Z 283DEG 7KT 3230 8254
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:44 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 27, 3:44 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT SUN JUN 27 2010 .SYNOPSIS... MAIN SYNOPTIC SCALE FEATURES INCLUDE FAIRLY HEALTHY WESTERLIES CONTINUING ACROSS THE NORTHERN U.S WITH A STRONG TROUGH FOR LATE JUNE MOVING FROM THE NORTH CENTRAL INTO THE NORTHEAST U.S...A BROAD SUBTROPICAL RIDGE ACROSS THE SOUTHERN U.S...AND TROPICAL DEPRESSION ALEX NEAR THE YUCATAN. SUBTROPICAL UPPER RIDGE HAS UNDERGONE SOME TRANSFORMATION AND MOVEMENT THE PAST SEVERAL DAYS AND THE MAIN CENTER IS NOW LOCATED OFF THE SE U.S. COAST. THE NORTHERN U.S. TROUGH IS SUPPORTING A COLD FRONT...WHICH WILL MOVE SE AS THE UPPER TROUGH SHIFTS INTO THE NORTHEAST U.S. THE KEY PLAYER IN THE WEATHER ACROSS OUR CWA IN THE IMMEDIATE FUTURE WILL BE THE FRONTAL BOUNDARY AND THE NE U.S. UPPER TROUGH. AS THE WEEK PROGRESSES...OUR ATTENTION WILL TURN TO ALEX...WHICH IS CURRENTLY EXPECTED TO HAVE LITTLE TO NO IMPACT ON THE FORECAST AREA. 19 && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WEAK SHORT WAVE ALOFT ACROSS NW/WC GA AND LINGERING WEAK SFC BOUNDARY ACROSS CENTRAL GA HELPING TO SPARK CONVECTION EARLY TODAY. STRONG TO SEVERE TSRA ALREADY IN THE CSG AREA...AND RADAR/SATELLITE TRENDS SUGGEST THAT THIS WILL EXPAND TOWARD MCN...VDI QUICKLY. OROGRAPHIC LIFTING AND DIFFERENTIAL HEATING SUPPORTING ACTIVITY IN THE NE MOUNTAINS. MID-LEVEL CLOUDS KEEPING THINGS QUIET ACROSS THE ATL-RMG AREA AT THE CURRENT TIME...BUT THIS WILL ALSO LIKELY CHANGE AS AFTERNOON HEATING CONTINUES AND CONVECTIVE OUTFLOW BOUNDARIES FROM N/C GA ACTIVITY WORK INTO THIS AREA. MODELS SUGGEST THAT ALL PARTS OF THE CWA HAVE A GOOD FOR TSRA BEFORE SUNSET TODAY...AND CONVECTION COULD LINGER WELL INTO THE EVENING AS WELL. FOR MON...GFS/ECMWF SHOWING MID-LEVEL DRYING...WHICH MAY EQUATE TO SLIGHTLY LESS CONVECTION...BUT GIVEN STRONG HEATING...APPROACHING FRONT...AND DEEP MOISTURE IN PLACE...CHC POPS STILL APPEAR IN ORDER. BY TUE...AS THE NE U.S. UPPER TROUGH DEEPENS...A SLOW MOVING W-E FRONT SAGS INTO N GA. CONSIDERABLE INSTABILITY AND DEEP TROPICAL MOISTURE...PWS NEAR 2.10 INCHES ...WILL BE IN PLACE. THIS SHOULD SUPPORT WIDESPREAD SHRA/TSRA...ESPECIALLY DURING AFTERNOON/EVENING HEATING. LOCALLY HEAVY RAINFALL WILL BE AN ISSUE TUE DURING ANY STRONG THUNDERSTORMS. MET/MAV MOS POPS SUPPORT THIS WITH LIKELY POPS INDICATED. 850MB TEMPS HOLD IN THE +16C TO +18C RANGE THROUGH THE SHORT TERM. MAV/MET MOS SHOW NO SIGNIFICANT TEMPERATURE CHANGE THROUGH THE SHORT TERM...WITH ALMOST NEGLIGIBLE DIFFERENCE AMONG THE MODELS AS WELL. THUS...ALTHOUGH TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE SHORT TERM...INCREASED CLOUD COVER AND SHRA/TSRA COVERAGE TUE SHOULD HOLD MAX TEMPS DOWN A FEW DEGREES. MET MOS CONTINUES TO OUTPERFORM MAV MOS FOR MIN TEMPS...SO WILL ONCE AGAIN SIDE HEAVILY WITH THE MET MOS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... EXTENDED BEGINS WITH A DEEP NE U.S. UPPER TROUGH. THE ASSOCIATED FRONTAL BOUNDARY CONTINUES TO SAG SLOWLY SOUTH THROUGH CENTRAL GA. SHRA/TSRA WILL LIKELY CONTINUE ACROSS CENTRAL GA WED AFTERNOON...WITH A DECREASE NOTED ACROSS THE N. BEYOND WED...ECMWF/GFS BECOME INCREASINGLY DISCREPANT AND THE FORECAST HINGES LARGELY ON THE MOTION AND INTENSITY OF T.S. ALEX. TPC FORECAST CONTINUES WITH ALEX ON A WESTWARD TRACK INTO NORTHERN MEXICO...ALONG THE LINES OF ECMWF. 12Z GFS HAS SHIFTED ALEX FURTHER WEST...BUT WELL TO THE RIGHT AND NORTH OF THE OFFICIAL TRACK...TAKING IT INTO N/NE TX AND EASTERN OK BY THE 4TH OF JULY. MOVEMENT OF ALEX HINGES LARGELY ON INTENSITY AND LOCATION OF STRONG SUBTROPICAL RIDGE EXPECTED TO DEVELOP ACROSS THE MID U.S. AND SHIFT SLOWLY INTO THE EASTERN U.S. THE ECMWF KEEPS THIS RIDGE STRONGER WITH A FURTHER WESTWARD EXTENSION THAN THE GFS. ECMWF HAS BEEN MUCH MORE CONSISTENT FROM RUN-TO-RUN AND MORE PLAUSIBLE AS WELL. FOR NOW...WILL SHOW LOW TO VERY LOW POPS NORTH INTO WHICH MUCH DRIER AIR IS EXPECTED TO SPREAD THROUGH THE WEEK TO LOW CHC POPS SOUTH CLOSEST TO DEEPER MOISTURE AND LINGER FRONTAL BOUNDARY. CONFIDENCE IN EXTENDED VERY LOW AND I AM NOT OVERLY COMFORTABLE WITH REMOVING POPS ACROSS N GA YET...EVEN THOUGH MODELS SUGGEST SUCH COULD BE DONE. 12Z GFS TRENDING TOWARD ECMWF IN BRINGING DRIER/COOLER AIR INTO THE CWA...ESPECIALLY THE NORTH. AS A RESULT...MODELS CONSISTENTLY ADVERTISING NEAR TO BELOW NORMAL TEMPS. AGAIN...I ACCEPT THIS WITH EXTREME CAUTION...PREFERRING TO REMAIN CLOSER TO CLIMATOLOGICAL NORMS AT THIS TIME. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 95 72 92 70 / 30 30 30 60 50 ATLANTA 75 93 74 90 71 / 30 30 30 60 50 BLAIRSVILLE 70 87 67 86 64 / 30 40 40 60 50 CARTERSVILLE 70 93 69 90 67 / 30 30 30 60 50 COLUMBUS 75 94 75 93 72 / 30 30 30 60 50 GAINESVILLE 73 93 71 90 70 / 30 30 30 60 50 MACON 73 94 74 94 71 / 30 30 30 50 50 ROME 71 94 73 90 68 / 30 40 40 60 50 PEACHTREE CITY 72 93 73 91 68 / 30 30 30 60 50 VIDALIA 75 95 76 93 74 / 30 40 40 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 27, 4:21 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 AM EDT SUN JUN 27 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 421 AM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... A SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WHILE LIFTED INDEX VALUES DECREASE TO AROUND -4. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS TO BECOME STRONG...AND POSSIBLY SEVERE. THE GREATER THUNDERSTORM THREAT WILL OCCUR BETWEEN 2 PM AND 10 PM TODAY. THE CONVECTION SHOULD GRADUALLY DISSIPATE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF AFTERNOON THUNDERSTORMS MONDAY THROUGH THURSDAY... AND A SLIGHT CHANCE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 4:44 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 PM EDT SUN JUN 27 2010 GAZ097-272145- 444 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN LAURENS COUNTY UNTIL 545 PM EDT... AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN LAURENS COUNTY FROM DUDLEY TO RUTLAND...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 27, 4:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 446 PM EDT SUN JUN 27 2010 GAZ023-024-272115- 446 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS AND HALL COUNTIES UNTIL 515 PM EDT... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLERMONT...MOVING SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BANKS AND HALL COUNTIES...INCLUDING AREAS AROUND CLERMONT...LULA...HOLLINGSWORTH AND GILLSVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 27, 5:01 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 PM EDT SUN JUN 27 2010 GAZ052-053-066-272130- 501 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP... HEARD AND COWETA COUNTIES UNTIL 530 PM EDT... AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WARES CROSSROADS...MOVING EAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TROUP...HEARD AND COWETA COUNTIES... INCLUDING AREAS AROUND ABBOTTSFORD...GLENN...TEXAS...FROLONA... FRANKLIN...LONG CANE...CANNONVILLE...WARES CROSSROADS...POWERS CROSSROADS...HILLCREST...HARRISONVILLE...LAGRANGE...SMITHS CROSSROAD...BAUGHS CROSSROADS AND BIG SPRINGS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 27, 5:27 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 527 PM EDT SUN JUN 27 2010 GAZ016-023-272200- 527 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HALL AND WHITE COUNTIES UNTIL 600 PM EDT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER QUALATCHEE LAKE...MOVING SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS HALL AND WHITE COUNTIES...INCLUDING AREAS AROUND WHITLEY GAP SHELTER...QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ROBERTSTOWN...HELEN... CLEVELAND...SAUTEE...LEAF AND MOSSY CREEK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 27, 5:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT SUN JUN 27 2010 GAZ098-111-112-272215- 536 PM EDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN NORTHERN WHEELER...NORTHERN MONTGOMERY AND TREUTLEN COUNTIES UNTIL 615 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING RAPIDLY NEAR BARNHILL...MOVING EAST AT 10 MPH. ANOTHER AREA OF STRONG THUNDERSTORMS WILL SPREAD EAST AND SOUTHEAST INTO THESE COUNTIES FROM LAURENS COUNTY. WIND GUSTS OF 40 TO 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHEELER...MONTGOMERY AND TREUTLEN COUNTIES THROUGH 615 PM EDT. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. IN ADDITION...EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES UNTIL THE STORMS HAVE PASSED. 19
Local storm report, Jun 27, 5:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG 2 S HAWKINSVILLE 32.25N 83.47W
06/27/2010 PULASKI GA EMERGENCY MNGR
PULASKI COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF 2
BUILDINGS DAMAGED AT AN IRRIGATION COMPANY DUE TO WINDS
OFF OF HIGHWAY 129 ABOUT 2 MILES SOUTH OF HAWKINSVILLE. A
PONTOON WAS PUSHED 100 YARDS INTO ONE OF THESE BUILDINGS.
6-8 TREES WERE ESTIMATED TO BE DOWN AROUND THE COUNTY.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs, Wilkinson | 52 min |
| Jun 26, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Washington, Wilkinson | 43 min |
| Jun 27, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 42 min |
| Jun 27, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 30 min |
| Jun 27, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 40 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 28 min |
| Jun 27, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 43 min |
| Jun 27, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 27, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 38 min |
| Jun 27, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.